# SDR CALA2023072602329

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 51,223 hours, 18,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81243
- Condition: Corroded
- Location: Bay 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT (GENERAL VISUAL) AFT CARGO UNDERFLOOR AREA FOR: {MULT-53-3-0006} - FLOOR SUPPORT CORRODED AT BAY 14 RIGHT SIDE ADJACENT TO DOOR THRESHOLD PLATE. MARKED. REMOVED AFT CARGO DOOR THRESHOLD PLATE AND STRAP REF SRM 51-40-02 TO EVALUATE EXTENT OF CORROSION. FOUND THRESHOLD WEB CORRODED ON FWD AREA AND ADJACENT FUSELAGE SKIN. PERFORMED EDDY CURRENT INSPECTION IAW NDT PART-6-51-00-00-23 NO CRACKS FOUND. ALSO PERFORMED REMAINING THICKNESS CHECK ON AFFECTED STRUCTURES IAW NTM PART-4-00-04-02. REMOVED CORROSION, HFEC AND THICKNESS READING PERFORMED BY INSPECTION. NO FURTHER CORROSION AND CRACKS FOUND. REF. AMM 51-21-31; SRM 53-60-15-1A-1 PAR 4G PERFORMED NDT INSPECTION AT EXISTING HOLES. STEPS A3A,B. OF AVO 10963 HFEC COUTERSINK INSP PER NDT PART 6-53-30-00-3 AND HOLE PROBE INSP PER 51-00-00 16 C/W NO DEFECTS FOUND. OK TO CONTINUE. STARTED REMOVING PRODUCTION FASTENERS ON SEVERAL AREAS FOR REMOVED ALL FASTENERS AND CLEAN HOLES FOR HFEC INSPECTION. REF REPAIR DOUBLER. REF SRM 51-40-02, REF AVO 10963. SRM 51-40-02, AVO 10963 RIB REPAIR A3. FORMED REPAIR DOUBLER AND FILLER. PICKED UP REPAIR FASTENER REMOVED FWD BULLNOSE BRACKET FOR ACCESS. HOLES PER AVO 10963. NEED TO CONTINUE REPAIR. IAW AMM 51-21-4Q AND 51-21-72 FOUND LOWER CHORD TO BE CORRODED BEYOND LIMITS. REMOVED DAMAGED CONTINUED WITH FABRICATION OF EXTERNAL DOUBLER AND FILLER AS PER SECTION OF CHORD. TRIMMED VERTICAL FLANGE FROM REPLACEMENT CHORD AVO10963 REV.A SECTION PER AVO10963, FIGURE 7. HFEC REQUIREMENT COMPLIED WITH.
